# SDR JJBA20200919004

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 42,791 hours, 26,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  FOUND LAMP WASN'T FULLY SECURED.  RE-SECURED LAMP, OPS CHECK SAT.
